Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2212–2219 (Mi zvmmf734)  

On the blow-up of the solution of an initial-boundary value problem for a nonlinear nonlocal equation of pseudo-parabolic type

M. O. Korpusov, A. G. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (820 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2104–2111

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 35K70; Secondary 35K60, 35B40
Received: 10.02.2004

Citation: M. O. Korpusov, A. G. Sveshnikov, “On the blow-up of the solution of an initial-boundary value problem for a nonlinear nonlocal equation of pseudo-parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2212–2219; Comput. Math. Math. Phys., 44:12 (2004), 2104–2111

Citation in format AMSBIB
\Bibitem{KorSve04}
\by M.~O.~Korpusov, A.~G.~Sveshnikov
\paper On the blow-up of the solution of an initial-boundary value problem for a nonlinear nonlocal equation of pseudo-parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2212--2219
\mathnet{http://mi.mathnet.ru/zvmmf734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124966}
\zmath{https://zbmath.org/?q=an:1114.35111}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2104--2111


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf734
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:173
    Full text:79
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021